MathSciNet Relay Station
MathSciNet bibliographic data
MR898707 93E11 (58G32 60G35 93E10)
Antonelli, P. L.; Elliott, R. J.; Seymour, R. M. Nonlinear filtering and Riemannian scalar curvature, ${\bf R}$. Adv. in Appl. Math. 8 (1987), no. 3, 237–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement